# SDR CALA2025072806952

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 126,644 hours, 19,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE, NITROGEN BOTTLE ACTIVATION CABLE.  REMOVED FOR REPLACEMENT PART NUMBER VERIFICATION PRIOR TO INSTALL VERIFIED RT OFFWING ESCAPE SYS INFLATION CABLE P/N REF IPC 25-65-02-01. INSTALLED THE NEW RIGHT HAND OFF WING SCAPE SYSTEM INFLATION CABLE AND PERFORMED ADJUSTMENT PER AMM 25 -65-04.  VERIFIED RH OFFWING ESCAPE SYS INFLATION CABLE INSTALL & ADJUSTMENT REF AMM 25-65-04.
